MAUDE Adverse Event Report: STERIS Deutschland GmBh V. Mueller; Clamp Jaw

STERIS Deutschland GmBh V. Mueller; Clamp Jaw
Model Number CH6340
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction

Brand Name
V. Mueller
Common Device Name
Clamp Jaw
Manufacturer (Section D)
STERIS Deutschland GmBh
kantstrasse 33/1
wurmlingen baden-wurttemberg D-785 73
GM  D-78573
Manufacturer (Section G)
STERIS Deutschland GmBh
kantstrasse 33/1
wurmlingen baden-wurttemberg D-785 73
GM   D-78573
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50903193
Report Number3006554912-2026-00008
Device Sequence Number10706019
Product Code DXC
UDI-Device Identifier10885403031427
UDI-Public(01)10885403031427(10)H25VIN
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCH6340
Device Catalogue NumberCH6340
Device Lot Number(10)H25VIN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown